# SDR REXA2022081700665

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177421
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR FWD SIDE STAIR WEB STIFFENER 2ND FROM THE TOP TO BE CRACKED  LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR FWD SIDE STAIR WEB STIFFENER 2ND FROM THE TOP P/N:601R317742-1IAW CRJ900 SRM 51-40-11-001-001-A01AND 51-42-06-001-001-A01
